# SDR P5CA9600365

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Sheared
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PER AD 95-02-15 SB 57A2266, FOUND 49 SHEARED FASTENERS AT RIGHT WING FRONT SPAR FS 575.81 TO 684.18,  AND 36 SHEARED FASTENERS AT LEFT WING FRONT SPAR FS 575.81 TO 668.18.  PERFORMED HFEC INSPECTION, NO CRACKS FOUND.  MODIFIED AND INSTALLED FASTENERS PER SB 57A2266.
